Tsukuba Journal of Mathematics

Real hypersurfaces of a complex projective space in terms of holomorphic distribution

Sadahiro Maeda and Seiichi Udagawa

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 14, Number 1 (1990), 39-52.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496161317

Digital Object Identifier
doi:10.21099/tkbjm/1496161317

Mathematical Reviews number (MathSciNet)
MR1063834

Zentralblatt MATH identifier
0721.53028

Citation

Maeda, Sadahiro; Udagawa, Seiichi. Real hypersurfaces of a complex projective space in terms of holomorphic distribution. Tsukuba J. Math. 14 (1990), no. 1, 39--52. doi:10.21099/tkbjm/1496161317. https://projecteuclid.org/euclid.tkbjm/1496161317


Export citation